MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX MID; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX MID; SURGICAL MESH
Catalog Number 0116311
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Seroma (2069); Neuralgia (4413)
Date of Event 05/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, the patient experienced allergic reaction, neuralgia, and seroma post implant of 3dmax mid meshes (left device 1 and right device 2).A mesh sample has been provided to the patient's allergist to perform reactivity testing.At this time, no conclusion can be made.If/when reactivity test results are provided, a supplemental mdr will be submitted.The adverse reactions section of the instructions-for-use supplied with the device list allergic reaction and seroma as possible complications.Review of manufacturing records confirms the product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.This mdr represents the 3dmax mid (device 1).An additional mdr was submitted to represent the 3dmax mid (device 2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, on (b)(6) 2025, the patient underwent a bilateral inguinal hernia repair with implant of two 3dmax mid meshes (left device 1 and right device 2).It was reported that post implantation the patient experienced allergic reactions, post-operative pain began on (b)(6) 2025 and has persisted, including burning sensations at the surgical site, occasional testicular pain, and nerve pain in the leg.While some symptoms have improved, the patient continues to experience discomfort, especially at night.Bilateral groin pain was also reported on (b)(6) 2025.This file represents device 1.
 
Additional Manufacturer Narrative
As reported, the patient experienced allergic reaction, neuralgia, and seroma post implant of 3dmax mid meshes (left device 1 and right device 2).A mesh sample has been provided to the patient's allergist to perform reactivity testing.At this time, no conclusion can be made.If/when reactivity test results are provided, a supplemental mdr will be submitted.The adverse reactions section of the instructions-for-use supplied with the device list allergic reaction and seroma as possible complications.Review of manufacturing records confirms the product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Addendum: this is an addendum to the previously submitted mdr to document reactivity test results.Reactivity testing has been performed and as reported the results were negative for an allergic response to the mesh sample.It is unknown at this time, what is causing the patient's condition.However, based on testing performed the postoperative symptoms experienced by the patient do not appear to be caused by the 3dmax mid mesh, used to treat the patient.Updated fields: b4, b5 (event description), b6 (relevant tests and lab data), g3, g6, h2, h6, h10.This supplemental mdr represents the 3dmax mid (device 1 / 1213643-2025-00886).An additional supplemental mdr was submitted to represent the 3dmax mid (device 2 / 1213643-2025-00915).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, on (b)(6) 2025 the patient underwent a bilateral inguinal hernia repair with implant of two 3dmax mid meshes (left device 1 and right device 2).It was reported that post implantation the patient experienced allergic reactions, post-operative pain began on (b)(6) 2025 and has persisted, including burning sensations at the surgical site, occasional testicular pain, and nerve pain in the leg.While some symptoms have improved, the patient continues to experience discomfort, especially at night.Bilateral groin pain was also reported on (b)(6) 2025.Addendum: reactivity testing has been performed and as reported the results were negative for an allergic response to the mesh sample.This file represents device 1.

Brand Name
3DMAX MID
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23124958
Report Number1213643-2025-00886
Device Sequence Number13083241
Product Code FTL
UDI-Device Identifier00801741200755
UDI-Public(01)00801741200755(11)241202(17)291128(10)HUJZ0005
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K200818
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0116311
Device Lot NumberHUJZ0005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date09/23/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient SexMale